Jump to content
CrazyBoards.org

kittyloaf

Member
  • Content count

    873
  • Joined

  • Last visited

About kittyloaf

  • Rank
    Member
  • Birthday 03/13/1986

Profile Information

  • Gender
    female
  • Location
    Minnesota
  • Interests
    Horticulture, gaming, computers, the internet, cats, science...

Recent Profile Visitors

3093 profile views
  1. Definitely me. I keep trying to work but no luck so far. I'm 32 and haven't been able to keep a job in 9 years.
  2. I used it the last year of undergrad. I got extended time on tests and got to take tests in a quiet room. I was responsible for notifying my professors of my allowed extra time on tests. I think the professors verified it with the disability services office. They didn't disclose anything to the professors. I never used the campus health center for mental health, I got services through the county.
  3. “Everyone has mental health issues”

    That's a bunch of crap, excuse my language. There is a big difference between occasional depression/anxiety (which I assume they were referencing) and having psychotic symptoms of a chronic illness. I'm sorry that happened to you.
  4. Rather than think of as "I screwed up" think of it as you achieved your goal - you got out of the house! What also helps for me when I make some silly mistake in public is remind myself you will likely not see those people again so it doesn't matter what they think.
  5. I used to take Latuda. I think I started on 40 mg and was bumped up to 80 mg shortly after, and about a year or so later bumped up again to 120 mg in a partial hospitalization program. I quit taking it (switched to Abilify) as I felt it was making me anxious at night (I always took Latuda at dinner time). Since switching my anxiety has decreased substantially. Of course you may not experience this anxiety, as it is not listed as a common side effect and everyone is different.
  6. I have trichotillomania, and I thought it was interesting too...thanks for sharing. I agree it's expensive; I feel like for $150 it should at least tell you the time.
  7. I don't have any friends IRL because of my MI...I go on here and LiveJournal to get my socializing fix. It would likely be different if I could work, at least then people wouldn't find out right away about my mental illness.
  8. Does the hospital you would go to have a patient assistance program? Also are you suicidal? If you are at risk of taking your life you should go to the hospital, you can always figure out what to do about the copay later.
  9. Cymbalta and Effexor are in the same drug class so I would think Cymbalta working for you so well would indicate that Effexor would too. I also have had good luck retrying meds, this is the second time I've been on effexor, second time on Abilify and third time on Wellbutrin although I think the Effexor might have pooped out again on me. Because of that I would be open to retrying Cymbalta if I were you. I have been on Cymbalta in the past and it pooped out on me, that's when my pdoc suggested retrying Effexor. Both drugs helped my anxiety but of course your experience might be different. You are BP so I would be concerned about mania but according to your signature you are on Vraylar, Lamictal, and Geodon so I would hope those would keep you away from mania.
  10. The GP may be unwilling to change meds or adjust dosages if he or she knows you're seeing a pdoc and doesn't have a history with you. I don't know if that would be the case of course. Could you call your pdoc, explain the situation and see if he or she would adjust your meds over the phone? Also, when my pdoc wanted to up my Effexor to 300 mg my insurance refused, saying 225 mg is the maximum recommended dosage. I'm in the US, and I know Canada has a different system so you may not run into this. It's hard to tell if you need more Effexor or if the Effexor quit working. Your pdoc would likely have a better idea.
  11. I'm better!

    Awesome! Great to hear. Abilify has helped me too.
  12. Have you/are you working with your state's Vocational Rehab office? That's something they would do, I believe.
  13. I really relate to this, except for the job offer. I'm a caregiver too. I haven't been able to keep a job for a long time. Anyway, it sounds like you are burning out from caregiving, which is common so don't feel bad. The job would be a way out, but what happens if it turns out you can't work full time or at all? You'll be alone in a strange city. Plus you have to get all new doctors/therapists. To me it's too risky.
  14. Are you on Risperdal? That made me lactate and messed with my periods. When it started messing with my period my pdoc took me off of it.
  15. Judgemental prick at the CVS drive thru

    CVS sucks, I worked there for a while a few years ago. Sorry that happened to you.
×